MathSciNet Relay Station
MathSciNet bibliographic data
MR2922519 39A12 (26A33 34A08)
Goodrich, Christopher S. On a fractional boundary value problem with fractional boundary conditions. Appl. Math. Lett. 25 (2012), no. 8, 1101–1105.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement